# SDR FDKA2008122000318

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 14,033 hours, 13,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6228 JFK.  EMERGENCY FLOOR LIGHT STRIP OUT AT ROW 12.  MX RESECURED JUMPER, OPS CHECKED GOOD.
